|   | 
Details
   web
Records
Author Barrera, J.; Ycart, B.
Title Bounds for left and right window cutoffs Type
Year 2014 Publication Alea-Latin American Journal Of Probability And Mathematical Statistics Abbreviated Journal ALEA-Latin Am. J. Probab. Math. Stat.
Volume 11 Issue 2 Pages 445-458
Keywords cutoff; exponential ergodicity
Abstract The location and width of the time window in which a sequence of processes converges to equilibrum are given under conditions of exponential convergence. The location depends on the side: the left-window and right-window cutoffs may have different locations. Bounds on the distance to equilibrium are given for both sides. Examples prove that the bounds are tight.
Address [Barrera, Javiera] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: javiera.barrera@uai.cl;
Corporate Author Thesis
Publisher Impa Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title (up) Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1980-0436 ISBN Medium
Area Expedition Conference
Notes WOS:000209555300005 Approved
Call Number UAI @ eduardo.moreno @ Serial 568
Permanent link to this record
 

 
Author Hochart, A.
Title Unique Ergodicity of Deterministic Zero-Sum Differential Games Type
Year 2021 Publication Dynamic Games And Applications Abbreviated Journal Dyn. Games Appl.
Volume 11 Issue Pages 109-136
Keywords Differential games; Hamilton-Jacobi equations; Viscosity solutions; Ergodicity; Limit value
Abstract We study the ergodicity of deterministic two-person zero-sum differential games. This property is defined by the uniform convergence to a constant of either the infinite-horizon discounted value as the discount factor tends to zero, or equivalently, the averaged finite-horizon value as the time goes to infinity. We provide necessary and sufficient conditions for the unique ergodicity of a game. This notion extends the classical one for dynamical systems, namely when ergodicity holds with any (suitable) perturbation of the running payoff function. Our main condition is symmetric between the two players and involve dominions, i.e., subsets of states that one player can make approximately invariant.
Address [Hochart, Antoine] Univ Adolfo Ibanez, Fac Ingn & Ciencia, Diagonal Las Torres 2640, Santiago, Chile, Email: antoine.hochart@gmail.com
Corporate Author Thesis
Publisher Springer Birkhauser Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title (up) Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2153-0785 ISBN Medium
Area Expedition Conference
Notes WOS:000527444200001 Approved
Call Number UAI @ eduardo.moreno @ Serial 1148
Permanent link to this record